Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Dizziness lethargy taking adderall reason

Premium Questions

Dr. Shailja Puri Wahal MD

alrite. I can understand the reason behind my weakness(vitamin d) but m worried about my dizziness. When ... some uneasiness in my head(sort of light dizziness ) almost whole day along with pain n... View answer

Answered by : Dr. Shailja Puri Wahal ( Pathologist and Microbiologist)
Dr. Mirjeta Guni MD

intense lethargy & dizziness for 8 hrs. It felt like I'd taken a heavy sedative. Was VERY scary. --Possible reasons / implication for this reaction? I HAVE taken Tylenol "extra strength" before (as... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr.   Prof. Kunal Saha MD

often lightheaded, dizzy, space headed, lethargic and just all around crappy. I was very athletic/outdoors-like before the MS took hold of my legs but the lethargy is fairly recent. Could this all be due to... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr.     Alexander H. Sheppe MD

I was on vyvanse for a couple of years. It has been over a year since I have been prescribed any. Since then the family doctor I was getting them from has retired, and I don't have another doctor yet. In the last six... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Kathy Robinson MD

I am88yell dizzy and tiredears old Iam taking Diltiazem 240mg, Fenofibrate 160,mg and Losarlanout my/ Hctz my BP are130/61 or sometime 107/50 pulse51 or 41 . I feel dizzy and tired I am worry about ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)

Public Forum Discussions

Dr.  Rakesh Karanwal MD

530pm and forced myself to move and start my work for monday. I take adderall normally but did ... sleep. I woke up first at about 1pm and felt dizzy and out of it, I could not do anything or felt ... View answer

Answered by : Dr. Rakesh Karanwal ( Internal Medicine Specialist)
Dr.  Het Ram Bishnoi MD

14 year old, lethargic last 4 days. mild temp. some dizziness. has been home from school and sleeps 15+ hours at night since falling ill, then is up for a couple of hours and sleeps a few hours again ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.  Shailja Puri MD

I frequently feel dizzy and neasous after short periods of excercise or even for no apparent reason. My feet sometimes tingle. I am always sleepy and can hardly stay awke for 8 hours at a time. I have ... View answer

Answered by : Dr. Shailja Puri ( Pathologist and Microbiologist)
Dr. Mirjeta Guni MD

Hi, I m a 29 years old male. A lot of times when I wake up in the morning I feel very lethargic, heaviness feeling and maybe very slight dizziness. I checked my heart rate and it was fine, 118/81. But I ... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr. Vasudha Jayant Athavale MD

For two days now I have felt dizzy, lightheaded...not quite right. On occasion there will be tingly feelings in my finger tips. I am unusually tired. I had blood work done several weeks ago. All looked good ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)

Mobile Questions and Answers

Dr.    Muhammad Ahmad MD

please upload completw history and reports... it looks like iron deficiency but Hb is fine...there must be other reasons of lethargy too..did you get iron studies and blood periphral film done too?

Dr. Puneet Maheshwari MD

pulsation, pain, breathlessness, restlessness, lethargy.

Dr.   Pradeep Kumar Jain MD

This is severe anemia.Detail clinical history and investigation will be needed to find out the cause.If patient is having increased heart beat,lethargy,dizziness,sweating then blood transfusion should be done.